# SDR SWIA2024080500603

- Difficulty date: June 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 42,617 hours, 31,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SILL AS FS569.00 RBL9 HAS SIGNS OF CORROSION AT FASTENER HOLE     (C-CHECK RO 7/24/2024)    PERFORMED REPAIR ON DAMAGED AREA AT FLOOR BEAM BETWEEN FS569.00 RBL9 IAW REO 670-53-31-889 REV--(P1) DATE: 2024-06-12, 670-53-31-889 REV--(P2) DATE: 2024-06-20, 670-53-31-889 REV--(P3) DATE: 2024-06-26, 670-53-31-889 REV-- DATE: 2024-08-01, SRM 53-31-43, AMM 20-70-00.
